On Scheepers' conjecture
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 27-31
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a4,
author = {Hale\v{s}, Jozef},
title = {On {Scheepers'} conjecture},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--31},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a4/}
}
Haleš, Jozef. On Scheepers' conjecture. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 27-31. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a4/